MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 28MM +3; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 28MM +3; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-28-220
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/12/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges loosening of cup, fracture (component), dislocation with open reduction, and loosening of stem.It was also indicated in the revision sticker sheets that the liner, head and stem were removed on (b)(6) 2009.Doi: (b)(6) 2007 (stem).Doi: (b)(6) 2009 (liner, head).Dor: (b)(6) 2009 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA CER HEAD 11/13 28MM +3
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8055026
Report Number1818910-2018-75071
Device Sequence Number13961895
Product Code JDI
UDI-Device Identifier10603295033257
UDI-Public10603295033257
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model Number1365-28-220
Device Catalogue Number136528220
Device Lot Number2804998
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight117